# SDR AALA201807193001

- Difficulty date: July 13, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,649 hours, 14,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM, BS 347, RBL 61 - RBL 72.  REPAIRED THE FLOORBEAM IAW SRM SRM 53-00-51-2R.
